# SDR AALA20160406004

- Difficulty date: April 6, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2003211
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT WING LE SPAR IS CORRODED UNDER THE UPPER FASTENER HOLES OF THE NR 1 BOOST PUMP.  REPAIRED SPAR IAW EA 258668.
